# SDR 07FDEA04602

- Difficulty date: October 16, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 30,125 hours, 6,829 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INTERIOR FOUND DOG HOUSE LOCATION WITH FRAME CLIP QUANTITY 01 EACH CRACKED AT STATION Y2069.    10-30-07    REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
